MathSciNet Relay Station
MathSciNet bibliographic data
MR658730 57R20 (58A10)
Gelʹfand, I. M.; MacPherson, R. D. Geometry in Grassmannians and a generalization of the dilogarithm. Adv. in Math. 44 (1982), no. 3, 279–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement